# SDR 99ZZZX255

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-8
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 152059
- Condition: Cracked
- Location: Mlg
- Component: Bendix, 1542511
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED BY EDDY CURRENT PER SPEC MIL-I-6870, IN THE INBOARD FACE SPOKE AREA.  NO CRACKS PERMITTED THIS AREA.  OHM 32-40-05 REV 15 DATE 10-15-96.  CHECK SEC C PARA 2B.
